Ask Experts Questions for FREE Help !
Ask
    dlpeck's Avatar
    dlpeck Posts: 1, Reputation: 1
    New Member
     
    #1

    Jul 18, 2016, 10:06 AM
    Migraines
    My daughter just graduated college and is now working. She started having migraines in college and was put on medication. Now she is on a new medication that makes her feel like she is always in a "fog" and continues to have migraines and misses work occasionally. Can she get on a 504 to excuse her absentees from work?
    ma0641's Avatar
    ma0641 Posts: 15,681, Reputation: 1012
    Uber Member
     
    #2

    Jul 18, 2016, 02:05 PM
    504 is for education systems, not a work environment. She should check with her employer to see what can be addressed. Please don't double post for the same question.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Migraines at 20 weeks [ 2 Answers ]

I am 20 weeks pregnant. This is my second pregnancy and I have severe migraines everyday that come and go and get worse each time, I try to eat but get sick very easily or queasy, And when I first found out I was pregnant again I weighed 170 pounds now I weigh only 145 and still dropping. I am...

Migraines [ 6 Answers ]

Hi this is meena I'm in very worse state of my migraine and I could find out that it's a migraine headache, my major symptoms are severe headache, headache in back of the head (bottom left side), headache due to light, sound and odour and in recent times I also have severe back pain and shoulder...

My boyfriend keeps getting migraines... [ 5 Answers ]

He's been having them since he was 12. He's now 25 and still gets them at a frequency of lets say once per month. Right now he's in the other room, in pain for 4 hours now, and he took a pill (imigran) about half an hour ago. He's in so much pain, and I can't do anything :( I feel so useless. I...

How can I treat migraines? [ 12 Answers ]

I suffer from migraines approx. every 4-6 weeks. I can not take any kind of medication as it always causes vomiting. Can anyone suggest any alternate treatments?


View more questions Search